# SDR VNAA2020101811102

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 10,379 hours, 9,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6007300
- Part serial: BN146161
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MX AIR RETURN TO BHM, DUE TO BRAKE OVERHEAT WARNING MESSAGE.  ON CLIMB OUT OF BHM THE BTMS WAS READING 20 ON THE RT OUTBOARD BRAKE.  CREW FOLLOWED THE QRH AND LOWERED THE GEAR BACK DOWN AFTER TAKEOFF.  TEMP WAS NOT GOING DOWN AND PER QRH HAD TO RETURN TO NEAREST SUITABLE AIRPORT.  PAX WERE NOT TOLD TO BRACE, TRUCKS WERE ROLLED AND FLIGHT DID NOT LAND OVERWEIGHT.  THE PLANE LANDED NORMALLY BACK IN BHM.  BEFORE EXITING THE RUNWAY CREW STOPPED THE AIRCRAFT AND ASKED THE GROUND CREW TO VISUALLY INSPECT THE TIRE, JUST IN CASE OF A BLOWOUT.  GROUND CREW DID NOT SEE ANYTHING AND THE PLANE CONTINUED BACK TO THE GATE.  DEFERRED RT OUTBOARD BRAKE TEMP MONITORING READOUT, PER MEL 32-46-01 CAT C OPT 4.  M/FUNCTION C/W.  REMOVED AND REPLACED THERMOCOUPLE SENSOR ON ROB BRAKE, IAW CRJ900 AMM.  PERFORMED SELF TEST OF THERMOCOUPLE SENSOR ALL BRAKES TESTED WITHIN RANGE.  THIS CLEARS MEL.
